# SDR ASAA2024112054116

- Difficulty date: November 20, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 41,551 hours, 12,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 147A5810439
- Part serial: NSN
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA FLOOR PANEL 147A5800-439 HAS PEELING FIBERS & CORRODED INSERTS. (PARTS RACK). GROUNDED - YES. CLEANED,EVALUATED & REMOVED DAMAGE ON CABIN AFT WET AREA FLOOR PANEL 147A5800-439 AND REPAIRED IAW B737-900ER SRM       53-00-50-2R & 51-40-02.
